# SDR AALA202212298532

- Difficulty date: December 14, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N306NY
- Make and model: Boeing 737823
- Aircraft serial: 33343
- Aircraft time: 17,163 hours, 7,198 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Trans Panel
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT TRANSITION PANEL CORRODED BETWEEN STA 727J THROUGH 747 AND LEFT BUTT LINE 22. BLENDED REPAIR PER SRM 51-10-02.
